MENU

You are here

Publications

Export 60 results:
Filters: First Letter Of Title is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694
Heltai L, Roy S, Costanzo F. A Fully Coupled Immersed Finite Element Method for Fluid Structure Interaction via the Deal.II Library. SISSA; 2012. Available from: http://hdl.handle.net/1963/6255
Mola A, Heltai L, DeSimone A. A fully nonlinear potential model for ship hydrodynamics directly interfaced with CAD data structures. Proceedings of the 24th International Ocean and Polar Engineering Conference, Busan, 2014. 2014 .
Kozhasov K. On fully real eigenconfigurations of tensors. SIAM Journal on Applied Algebra and Geometry [Internet]. 2018 ;2:339–347. Available from: https://epubs.siam.org/doi/pdf/10.1137/17M1145902
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Zelenko I. Fundamental form and Cartan tensor of (2,5)-distributions coincide. J. Dyn. Control Syst. 12 (2006) 247-276 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2187
Rozza G. Fundamentals of Reduced Basis Method for problems governed by parametrized PDEs and applications. In: Separated representations and PGD-based model reduction : fundamentals and applications. Vol. 554. Separated representations and PGD-based model reduction : fundamentals and applications. Wien: Springer; 2014.

Pages

Sign in